# SDR NSVA201059

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 32,574 hours, 34,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT REQUIRES MAJOR REPAIR FOR PERMANENT REPAIR OF DENT UNDER THE SIDE PANEL ICE GUARD BETWEEN STA 318 AND STA 339 APPROXIMATELY AT STA 323.5 AND DIRECTLY UNDER SL 1615.
